# SDR 2007UALA00662

- Difficulty date: March 5, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 19,988 hours, 8,379 cycles
- Engine: Iae V2527A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO BLEED 1 & 2 EMAC FAULT ON CLIMB. RESET BMC, BLEED 1 RESTORED IMMEDIATELY FOLLOWED BY BLEED 2 IN FLIGHT. SUPPLEMENTAL DATA UPDATE ON ENGINE NR 1, BITE TEST INDICATED FAULT OF EITHER FAN AIR VALVE, CONTROL THERMOSTAT OR SENSE LINE. FOUND FILTER FOR CONTROL THERMOSTAT SENSE LINE COMPLETELY CLOGGED. REPLACED FILTER AND THERMOSTAT AS A PRECAUTIONARY MEASURE. ON ENGINE NR 2, BITE TEST INDICATED FAULT OF BLEED REGULATED PRESSURE TRANSDUCER AND OVER PRESSURE VALVE. REPLACED OVER PRESSURE VALVE AND PRESSURE REGULATING VALVE AS A PRECAUTIONARY MEASURE.
